Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 792689, 13 pages
Research Article

Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems

1Institute of Mathematics, National Academy of Science of Ukraine, 01601 Kyiv, Ukraine
2Department of Mathematics, University of Žilina, 01026 Žilina, Slovakia

Received 31 December 2010; Revised 1 July 2011; Accepted 1 July 2011

Academic Editor: Josef Diblík

Copyright © 2011 Alexander Boichuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Alexandr Boichuk, Martina Langerová, Miroslava Růžičková, and Evgenij Voitushenko, “Systems of singular differential equations with pulse action,” Advances in Difference Equations, vol. 2013, no. 1, pp. 186, 2013. View at Publisher Β· View at Google Scholar